# SDR FDEA201412094088

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 60,385 hours, 20,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25237387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED ANNUNCIATOR LT HALF UNLIT.  REMOVED & RE LAMPED EMER LIGHT UNARMED ANNUNCIATOR LIGHT.  OPERATIONS CHECKED GOOD IAW MM 33-13-00-2.  ACFT OK TO CONTINUE.
